Diagnostics in elliptical regression models with stochastic restrictions applied to econometrics

Victor Leiva, Shuangzhe LIU, Lei Shi, Francisco Cysneiros

    Research output: Contribution to journalArticle

    11 Citations (Scopus)


    We propose an influence diagnostic methodology for linear regression models with stochastic restrictions and errors following elliptically contoured distributions. We study how a perturbation may impact on the mixed estimation procedure of parameters in the model. Normal curvatures and slopes for assessing influence under usual schemes are derived, including perturbations of case-weight, response variable, and explanatory variable. Simulations are conducted to evaluate the performance of the proposed methodology. An example with real-world economy data is presented as an illustration.
    Original languageEnglish
    Pages (from-to)627-642
    Number of pages16
    JournalJournal of Applied Statistics
    Issue number4
    Publication statusPublished - 2016


    Cite this